# SDR SWAA2023061248560

- Difficulty date: May 14, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Web
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB INDICATOR FUEL LOCATED LEADING EDGE INTERNAL CAVITY ACCESS PANEL 621GB AT RT WING 2023-311341<[01] REPLACED REFUEL STATION PANEL IAW B737-700 AMM 28-41-61. TEST OK. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP: REPLACED WEB REFUEL STATION PANEL IAW B737-700 AMM 28-41-61. TEST OK. SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 1 AND 2 REPLACED WEB REFUEL STATION PANEL IAW B737-700 AMM 28-41-61 AND SRM 51-10-02 ITEM 9 TEST OK. SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED WEB REFUEL STATION PANEL IAW B737-700 AMM 28-41-61 AND SRM 51-10-02 ITEM 9 TEST OK. SEE INDIVIDUAL SIGN OFF BELOW
